# SDR CA110208022

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 19,975 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bushing
- Part number: 26222442
- Condition: Loose
- Location: Rt Wing
- Part time: 20,811 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING REAR ATTACH BOLT & ECCENTRIC BUSHING ROTATED WHICH LED TO A INCIDENCE ANGLE CHANGE ON THE R/H WING. AN INSPECTION OF THE ATTACH BOLT & BUSHINGS WAS CONDUCTED WITH NO DEFECTS FOUND. AN INSPECTION OF THE WING STRUCTURE, SKINS, FLAP SYSTEM & FUEL SYSTEM WAS ALSO CONDUCTED WITH NO DEFECT FOUND. SEE ATTACHED TORQUE PROCEDURE FOR THE REAR WING ATTACH BOLT.  NOTE: UPON DISASSEMBLY THE WASHERS COULD NOT BE SPUN. SUSPECTED CAUSE IS POOR TORQUE PROCEDURES IN THE MAINTENANCE MANUAL. BOLT RETORQUE & ACFT TEST FOUND SATISFACTORY, AIRCRAFT RELEASED TO SERVICE.
